hi all back to this old problem with me again !!! can this feeling really be fatigue or is it my meds or what ??? ok i went away for a week but came home last sunday and now a week later i am still suffering with heavy legs and generally feeling wobbly unless i am sitting down !!! if i stand up and move around i am wobbly and even my stroke arm feel wobbly i also get a tingling feeling in my left hand and left foot which is not my stroke side !!! is this all just anxiety ??? i am now on 120mg of propanediol per day and 30mg of mirtazapine yet i sill have this fatigue / weakness !!! do i go back to my docs ?? or just get on with life and except it ?? all this was starting to fade away and i truly thought i was coming out the other end yet now i feel ive gone back months !! not sure what to do next so any advice would be greatly received . Moonie66
Hello Moonie66, I also take propranolol and Mirtazapine following a stroke ( lacuna infarct) which I had over 5 years ago. I take both of them at night with no side effects. When I first started on the Mirtazapine I used to feel really groggy in the morning so swapped my propranolol to night time as well and have had no problems since. It may be worth contacting your GP as the dose may just need adjusting. Hope this helps.
Who knows mate!
The fatigue isn’t your meds well it could be but I’m going to say boldly it isn’t.
The tingling on your unaffected side very well could be your mids particularly the statins. And then again I’m not medically trained blah blah so anything I say is completely unreliable.
You’d be following a pretty normal pattern if you said I spent a few months getting better so I launched out to do stuff and now I’m having a bad week. That wouldn’t be surprising but that doesn’t mean you can rule out for example whatever caused your stroke if it wasn’t diagnosed still being a component of your life’s journey.
About 4 months ago and bear in mind I’m 3 years down the line almost - about 4 months ago I was having all sorts of dizzy wobbly spells. I probably had one or two a week for a month or 6 weeks - even now I wonder if they were TIAs but I didn’t go to a&e and them - but they’ve gone for now. I can’t separate them from either being the cause of anxiety or the result of anxiety or nothing to do with anxiety
Bottom line you’ve described something I recognise and I suffer with and I don’t know what to do about and I haven’t had any useful advice from the medical professionals and I live with. It’s also something I think I read about on here and just take as one of the variables of new normal for Simon and maybe that should be new normal for Martin as well I don’t really know but you’re not alone in what you seem to be describing and I hope that gives you some comfort
cheers Simon !!! and yes as time goes on i get more and more …just get on with your day as best you can and if its bad do less and if its good do a bit more !!!
Might do a cafe on Thursday, a couple of conversations to have first with a rep from the stroke association If it happens maybe see you there?
Either way whatever happens enjoy yourself and when the fatigue gets take it easy and maybe ask the GP about alternate statins or tracking any tingling back which probably requires a holiday from the ones you’re on
Ciao going to the farmers market now Cheers bye Simon
stopped taking statins months ago now as thought they were the problem !!
@Moonie66 what you describe could all be a normal part of the recovery process. Dizzy & wobbly is pretty much how I am these days - 21 months on. It could be fatigue too. You’d be amazed how long a bout of fatigue can last. 7 - 10 days was not unusual for me. 5 - 6 the norm for me now. I get tingling in my foot on non affected side. Not sure what causes it. Never had it checked - maybe i should. Anxiety can also cause a myriad of physical symptoms.
If you’re concerned get it checked out with your GP.
I asked mine at one point whether I would just have to learn to live with some of my symptoms & yes was the response. Not what I wanted to hear but if that’s how it is I guess I needed to know. I stll go back if I am very concerned though.
Rest up & hopefully you’ll feel better soon. If not seek advice from a medical professional.
I would echo the others and say that that sounds pretty normal at this stage I’m afraid!
At 10 months in today I feel quite dizzy and floaty - nearly passed out earlier because I stupidly tried to lift a box of books when JP was out getting some bacon!!
Mine comes and goes!!
I know it’s probably impossible and it’s like going around in circles - try and relax - get more stress - feel more tired - get anxious - try and relax - etc - etc.
Even polar bears get tired!!
I know some medications that can cause some nutrient deficiency such as this one:
and those are the type of nutrients that can cause your symptoms.
I had similar the same symptoms in the months following my stroke. Coincidently at the time, my doctor tested my nutrient levels and found I very low in Folic Acid. He put me on a high dose 2 week course and told me to continue with daily over the counter dose of folic acid. Once I started taking them my symptoms cleared up. Yes I can still get the occasional bout of fatigue but that’s usually because I’ve done too much…I’m not 21 anymore